# SDR AALA202301118041

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-231
- Aircraft serial: 1403
- Aircraft time: 70,620 hours, 26,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS OVERWING EXIT LIGHTS AT DOOR 2R ARE ILLUMINATED INFLIGHT. MAINTEANCE REPLACED EMERGENCY POWER SUPPLY UNIT 15WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
